# SDR AALA20050130

- Difficulty date: February 19, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT 11D INOPERATIVE.  RECONNECTED SEAT EMERGENCY LIGHT AT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
